Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rapidly increasing kernels


Author: Harold Widom
Journal: Proc. Amer. Math. Soc. 14 (1963), 501-506
MSC: Primary 45.33
DOI: https://doi.org/10.1090/S0002-9939-1963-0151806-5
MathSciNet review: 0151806
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.33

Retrieve articles in all journals with MSC: 45.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0151806-5
Article copyright: © Copyright 1963 American Mathematical Society